# SDR DALA2018010300105

- Difficulty date: January 2, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Damaged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AND PLUGS WERE FOUND ON FORWARD CARGO COMPARTMENT DOOR JAMB PAN.  REPLACED DOOR JAMB PAN IAW SRM 53-60-02.
